ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Sums of powers of Natural-Numbers

Phatak, MS (1990) Sums of powers of Natural-Numbers. In: Indian Journal of Pure and Applied Mathematics, 21 (10). pp. 879-887.

[img] PDF
Sums.pdf - Published Version
Restricted to Registered users only

Download (225kB) | Request a copy
Item Type: Journal Article
Publication: Indian Journal of Pure and Applied Mathematics
Publisher: Indian National Science Academy
Additional Information: Copyright of this article belongs to Indian National Science Academy.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 26 Apr 2011 10:29
Last Modified: 26 Apr 2011 10:29
URI: http://eprints.iisc.ac.in/id/eprint/34940

Actions (login required)

View Item View Item